# SDR DALA2022112807571

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 SECONDARY NRC, IN REF. NRC # 00671: CORROSION ON FLOOR BEAM (LWR FACE) AT STA 1681.8, BTW RBL 23 TO RBL 25.5. CORRECTIVE ACTION: SUMMARY OF NRC 00678: FLOOR BEAM (LWR FACE) AT STA 1681.8, BTW RBL 23 TO RBL 25.5. WAS REPAIRED PER B757-200 SRM. (2510410)
